On the cofinality of ultrapowers

Journal of Symbolic Logic 64 (2):727-736 (1999)
We prove some restrictions on the possible cofinalities of ultrapowers of the natural numbers with respect to ultrafilters on the natural numbers. The restrictions involve three cardinal characteristics of the continuum, the splitting number s, the unsplitting number r, and the groupwise density number g. We also prove some related results for reduced powers with respect to filters other than ultrafilters
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586495
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 27,700
Through your library
References found in this work BETA
Near Coherence of Filters. I. Cofinal Equivalence of Models of Arithmetic.Andreas Blass - 1986 - Notre Dame Journal of Formal Logic 27 (4):579-591.
Countable Ultraproducts Without CH.Michael Canjar - 1988 - Annals of Pure and Applied Logic 37 (1):1-79.
Cofinalities of Countable Ultraproducts: The Existence Theorem.R. Michael Canjar - 1989 - Notre Dame Journal of Formal Logic 30 (4):539-542.

Add more references

Citations of this work BETA
Selective Covering Properties of Product Spaces.Arnold W. Miller, Boaz Tsaban & Lyubomyr Zdomskyy - 2014 - Annals of Pure and Applied Logic 165 (5):1034-1057.

Add more citations

Similar books and articles
Concerning Ultrafilters on Ultrapowers.J. M. Henle - 1987 - Journal of Symbolic Logic 52 (1):149-151.
Ultrapowers Without the Axiom of Choice.Mitchell Spector - 1988 - Journal of Symbolic Logic 53 (4):1208-1219.
An Application of Ultrapowers to Changing Cofinality.Patrick Dehornoy - 1983 - Journal of Symbolic Logic 48 (2):225-235.
The Rudin-Blass Ordering of Ultrafilters.Claude Laflamme & Jian-Ping Zhu - 1998 - Journal of Symbolic Logic 63 (2):584-592.
Bounds for Covering Numbers.Andreas Liu - 2006 - Journal of Symbolic Logic 71 (4):1303 - 1310.
Ultrafilters on the Natural Numbers.Christopher Barney - 2003 - Journal of Symbolic Logic 68 (3):764-784.

Monthly downloads

Added to index


Total downloads

7 ( #523,877 of 2,170,276 )

Recent downloads (6 months)

1 ( #345,565 of 2,170,276 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums